# SDR HALA0600540

- Difficulty date: August 5, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 78,354 hours, 14,979 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Warning Light
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB - RIGHT FWD FUEL PUMP PRESSURE LIGHT ON AT ENGINE START.//ACCOMPLISHED 28-22-00 FIG 106 FOUND C/B 6618 POPPED ACCOMPLISHED FIM 28-22-00 FIG 106A. RESET C/B OPS CK RT FWD FUEL BOOST PUMP ON GRD OK.
